# SDR CA000315003

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- Aircraft time: 3,043 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: AZS5
- Condition: Failed
- Location: Cockpit
- Part time: 3,632 hours
- Component: Switch Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS PART OF AN INSPECTION OF THE AIRCRAFT WIRING AND PROTECTION DEVICES, IT WAS FOUND THAT 5 CIRCUIT BREAKER SWITCHES FAILED TO PERFORM THEIR INTENDED FUNCTION.  THE BREAKER SWITCHES WERE TESTED AT TWICE THE RATED CURRENT FOR A PERIOD OF 5 MINUTES AND THEY WOULD NOT OPEN.  THE SWITCHES APPEAR TO BE NON-MIL SPEC.  THE REMAINING CIRCUIT BREAKER SWITCHES WORKED AS INTENDED.  ALL BREAKER SWITCHES ARE TO BE REPLACED WITH MS24508-B-X MIL SPEC BREAKER SWITCHES.  SUBMITTER NOTED THAT CIRCUIT BREAKERS AND SWITCHES ARE ON CONDITION AND ARE NOT TESTED UNDER THESE CIRCUMSTANCES AS PART OF NORMAL MAINTENANCE PRACTICES.
